# SDR REXA2017030900369

- Difficulty date: March 9, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR AFT STEP SUPORT WEB HAS MULTIPLE CRACKS IN STEP RADIUS THIRD STEP FROM TOP.  REMOVED DAMAGE AND REPAIRED IAW SRM 52-11-04.
